MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC SENSAR; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Codes Difficult or Delayed Activation (2577); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable as lens was not implanted.If explanted, give date: not applicable as lens was not explanted.Attempts have been made to obtains missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a aab00 28.0 diopter monofocal intraocular lens started to deliver into the patients left eye but was difficult to push forward to implant.Upon delivery the lens sliced in half and one half of the iol was in the patients eye the other half in the loader.The part of the lens that was in the eye was immediately removed.A replacement lens was implanted within the same procedure without further incidence.Reportedly there was no incision enlargement and no vitrectomy.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: at the time of the initial report the concomitant product was known (1mtec30 cartridge) however was inadvertently not provided.The field has now been updated accordingly.Concomitant medical products: 1mtec30 cartridge, lot# unknown.Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed, and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar/other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC
1700 e st andrew pl.
santa ana CA 92705
MDR Report Key8372578
Report Number3011852734-2019-00046
Device Sequence Number1098050
Product Code HQL
UDI-Device Identifier05050474548824
UDI-Public(01)05050474548824(17)220228
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000280
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer03/21/2019
10/25/2020
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date04/15/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE LOT# UNKNOWN
Patient Age63 YR
Date Report Sent to FDA01/01/2005